# SDR P5CA0000214

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Aircraft time: 62,122 hours, 20,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 400 LEFT SIDE OVERWING PANEL JUST OUTBOARD OF ALTERNATE LANDING GEAR EXTENSION ACTUATOR.  UNDER SIDE OF PANEL HAS 14 INCH CRACK WITH DELAMINATION.  REMOVED DAMAGED, POTTED CORE, APPLIED GLASS OVERLAYS AND RESTORED FINISH.
